# SDR COMA0860140

- Difficulty date: February 20, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 33,207 hours, 30,823 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 601R5790015
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLIGHT 5279 - RECEIVED IDG CAUTION MESSAGE.  ABORTED APPROACH, PERFORMED QRH, LANDED WITHOUT INCIDENT.  REPLACED NR 2 ENGINE VIOLET HARNESS.  NO FURTHER DEFECTS.
